# SDR SWIA202160504

- Difficulty date: June 12, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 349-364 S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STGR 19L BETWEEN FS 349.00 - 364.00     (C-CHECK RO 8/18/2021)    REPAIRED CORROSION ON STGR 19L BETWEEN F.S. 349.00 AND F.S. 364.00, REF CRJ 900 SRM 53-00-03-201-001-A02, 51-42-06-001-001-A01 AND DWG SH670-31150 REV -F, LEAK CHECK GOOD  / COMPLIED WITH SKYWEST FORM M-337 / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR  / DWG: SH670-31103 REV A USED FOR STRUCTURAL ID
